# SDR UPS08851936

- Difficulty date: March 5, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN INTERGRANULAR CORROSION ON FLOORBEAM STA 70 BETWEEN RBL 20  AND 48.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-7, 51-1-8, 51-2-0, 53-7-3.
